# SDR ASAA0842662

- Difficulty date: January 27, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 49,274 hours, 27,823 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Dented
- Location: Nr 0 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 0 SPOILER LOWER SURFACE HAS A SHARP DENT 5" FROM I/B SIDE AND 15" FRM T/E.  PREPARED DAMAGED AREA, FABRICATED REPAIR DOUBLER AND BONDED IAW B737 400 SRM 51 70 10 PGS 212 214 223 241 AND 254.
